# SDR USAA920081404

- Difficulty date: June 30, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 51,334 hours, 34,841 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945264
- Part serial: 215
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-Q3- MAJOR REPAIR - PASSENGER DOOR INTERIOR SKIN CRACKED ON AFT SIDE AT NR 4, 5, 6 AND 7 OF STOP PIN ACCESS HOLES.  REPAIRED PASSENGER DOOR INTERIOR SKIN AT NR 4, 5, 6 AND 7 STOP PIN ACCESS HOLES OF IAW US AIRWAYS EA 100547.  (A)
